# SDR CALA0001616

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 49,387 hours, 22,488 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING STRINGER AT WS 505.00 AFT TOP STRINGER.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW ECRA 5720-01818.
